| Catalog Number |
175812E |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on visiting this patient for a blocked foley catheter, when inserting the new catheter and inflating the balloon a popping noise was heard and urine was seen in the 10ml inflating syringe, permission gained to remove catheter and on close inspection of the catheter and it appears the balloon had popped and would not inflate therefore is was identified as a faulty catheter, catheter details lubri-sil bard tray 12ch lot-ngkt3823 exp-10/12/2027, new catheter inserted with nil issues no harm came to patient.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter had issue when inflating balloon with 10 mls of water which was included in the tray and the balloon apparently 'popped'.New catheter reinserted.It advised contacting you regarding two incidents that were raised concerning defective catheters.On visiting this patient for a blocked catheter, when inserting the new catheter and inflating the balloon a popping noise was heard and urine was seen in the 10 ml inflating syringe.Permission gained to remove catheter and on close inspection of the catheter it appears the balloon had popped and would not inflate.Therefore, it was identified as a faulty catheter.Catheter details: lubri-sil bard tray, 12 ch lot-ngkt3823, exp-10/12/2027, new catheter inserted with nil issues no harm came to patient.Unfortunately, the catheter wasn¿t retained by the nurse.
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: a, b, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description